NORCAL-L ArchivesArchiver > NORCAL > 1998-11 > 0910028144
From: Don Spence <>
Subject: Re: ailments
Date: Mon, 02 Nov 1998 09:35:44 -0800
> I came up with this one for a death, can anyone tell me what it is?
> Convulsion Enteric
Folks - going to our Medical Dictionary, shows enteric, (Gr. enteron,
intestine) Pertaining to the small intestine.
Or enteric-coated. A type of drug formulation in which tablets or
capsules are coated with a special compound that will not dissolve until
the pill or tablet is exposed to the fluids in the small intestine.
Sounds to me as if the 'cause of death' was a rupture or problem
with the lower intestine.
Back then, it was a Doctor's guess, I would assume.
And 'OFF SUBJECT' - all of this word slamming and hard feelings does
no good to the reputation of the webpage, to those just coming on line.
Like was just said, 'let the Mom be the final guide'. It's law. Don